# SDR COMA9531155

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller Hub
- Part number: 660714200
- Condition: Cracked
- Location: Bolt Hole
- Part time: 6,334 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSP OF HUB REAR FACE, A FLAW WAS INDICATED AT THE BOLT HOLE ADJACENT TO BLADE PORT NR 3.  PROPELLER WAS DISSEMBLED, HUB (S/N CW1044) AND REMOVED FROM SERVICE.
